# SDR C1HA960006

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705CA
- Make and model: Boeing 727223
- Aircraft serial: 19479
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 1AN6227
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, DOOR RED LIGHT REMAINED ON FORWARD PANEL AND NOSE GEAR DOOR LIGHT ON F.E. PANEL.  RECYCLING THE GEAR HAD NO EFFECT.  LANDED AT PVR FOR INVESTIGATING.  REPLACED METERING VALVE GLAND NUT SEALS, SERVICED STRUT FLUID AND CHARGED WITH NITROGEN TO CORRECT X DIMENSION PER MM 32-21-1.  CHECKED N.W.W. AND N STRUT DOOR MECHANISMS FOR CORRECT DIMENSION PER MM 32-22-1.  OPERATED NLG AND DOORS ON GEAR SWING.  NO DEFECTS NOTED AND INDICATOR CHECKED GOOD.  (X)
